bradsgirl26 Posted February 14, 2009 Share Posted February 14, 2009 I'm on day 10 with Pristiq. I've had some weird (to me) side effects with it. The second day, I thought I saw black and brown strings floating in the air which weren't there. The third night, I thought I saw a baby raccoon in my yard which definitely wasn't there! The fifth night, I thought I saw a lightening bug in my room! So yes, I'm hallucinating these things! I have never had any type of hallucination before in my life! I have not had one since the fifth day. I have had severe headaches since the second day of treatment that wake me up way too early in the morning, weird burning sensations in my neck, dry mouth, very low appetite, yawning, and no sex drive at all!! I'm not at all concerned with the low appetite, I love this side effect, because I need to lose a few! I'm concerned with possibly hallucinating more, the headaches, and no sex drive. I had to promise my doc that I would give Pristiq a real chance, so that's why I haven't called her about the above SE's. I can't deal with these headaches anymore, they are pretty dehibilitating! I'm not sure what to do. Are these SE's normal? Any advice would be greatly appreciated. Thanks in advance! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.